Is Losing Hair a Typical Side Effect of Trifexis?

2437

    Here is a Question from Christy asking if Losing Hair could be a Side Effect of Trifexis.

    “A few months ago I started giving my 2 year old BT Trifexis and since he has started to lose his hair. He has a bald spot now on one hip.

    Is this a typical side effect of Trifexis or is this just a strange coincidence?? (Bald spot not shown on the following picture.)”

    Is losing hair a typical side effect of Trifexis

      Share your Thoughts

    Leave a Comment

    12 Comments on "Is Losing Hair a Typical Side Effect of Trifexis?"

    Notify of
    avatar
    Sort by:   newest | oldest | most voted
    Hugh

    Get a skin scrape at your vet for Dermetex mites. I found out my Brit had it handed down from the mother. Bald spot forming between the nose and on the elbows. got the meds for 2 weeks and went away.

    Becky

    The boston terrier rescue here in Fl told me not to use trifexis on my dog ,, instead to use bravecta and heart guard. Bostons dont do to well on trifexis.

    Ray

    My 2 yr old American Bully has been on Trifexis but thinking of taking him off he has had dry flaky skin and losing small patches of hair on back and sides of stomach. He never had this issue before

    Geri

    My 6yo Chihuahua is having the exact same response. There is no redness just big flaky spots and the hair comes right out.

    Sherry Phelps

    Mine lost hair from allergies (grass and pollen). We go through this every year Feb through November. Any excessive itching? Get you baby to the vet either way…please

    Christy Shahal Harris

    I haven’t had any trouble from it and I have 3 of my babies on it.